MathSciNet Relay Station
MathSciNet bibliographic data
MR194908 (33 #3114) 22.65 (46.80)
Reiter, H. On some properties of locally compact groups. Nederl. Akad. Wetensch. Proc. Ser. A 68=Indag. Math. 27 1965 697–701.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement